On the t-transitivity of kernels

Autoren Bernhard Moser
TitelOn the t-transitivity of kernels
TypArtikel
JournalFuzzy Sets and Systems
Nummer13
Band157
ISSN0165-0114
Jahr2006
Seiten1787-1796
SCCH ID#526
Abstract

In this paper, we present a view of kernels from a fuzzy set theoretical perspective. Indeed, it turns out that kernels which are positive-definite functions have to fulfill a consistency property given by the so-called T-transitivity of a fuzzy T-equivalence relation with respect to the triangular norm T. As a result, we introduce a triangular norm T_cos which is characterized as being the greatest one for which all kernels are T_cos-equivalences. Finally, a way of constructing kernels by means of fuzzy sets is outlined.